Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 31, 2014, 02:23:32 AM

Login with username, password and session length


Members
  • Total Members: 23350
  • Latest: Smasher
Stats
  • Total Posts: 636701
  • Total Topics: 48324
  • Online Today: 185
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 111
Total: 113

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Truvada and Issentress therapy side effects...stomach pain and nausea ?  (Read 628 times)

0 Members and 1 Guest are viewing this topic.

Offline surv30

  • Member
  • Posts: 3
Hi there,
I have been in Truvada and Issentress therapy for over 3 years now and I just started to experience stomach pain, nausea all day...I felt these symptoms about two weeks ago but not as bad as today...can someone has experience these symptoms? Should I consider a change in therapy?.... Please help

Offline buginme2

  • Member
  • Posts: 2,841
Re: Truvada and Issentress therapy side effects...stomach pain and nausea ?
« Reply #1 on: October 05, 2013, 05:14:05 PM »
Why do you think the stomach pain and nausea you are experiencing now are due to your meds?

Offline surv30

  • Member
  • Posts: 3
Re: Truvada and Issentress therapy side effects...stomach pain and nausea ?
« Reply #2 on: October 05, 2013, 06:28:08 PM »
I never have had this type of stomach pain or nauseas before, and i am thinking could be related to the long term use of the meds since I experience the pain usually one hour after taking the meds...but since yesterday I have the pain and nauseas most of the time....

Offline mitch777

  • Member
  • Posts: 3,462
Re: Truvada and Issentress therapy side effects...stomach pain and nausea ?
« Reply #3 on: October 05, 2013, 06:40:46 PM »
I never have had this type of stomach pain or nauseas before, and i am thinking could be related to the long term use of the meds since I experience the pain usually one hour after taking the meds...but since yesterday I have the pain and nauseas most of the time....
I'm thinking that many meds can exacerbate your current condition. I wouldn't jump to any conclusions. Sounds like you may have another unrelated issue going on here to me. Have you talked about this to a doctor?
31 years hiv+ (oct. 2013) with a curtsy.

Offline surv30

  • Member
  • Posts: 3
Re: Truvada and Issentress therapy side effects...stomach pain and nausea ?
« Reply #4 on: October 05, 2013, 08:29:55 PM »
i just came back from the doctor today and she put me in zofran every 8 hrs...my nauseas are controlled but stomach pain continues:/ the mD said that if the pain gets worse i should go to a Hospital....she thinks it is a stomach virus...but i have no fever though..only strong headaches and tiredness along with the stomach pain and stomach rumbling...
thanks for your replies you all...

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.